Back
 OJDM  Vol.4 No.1 , January 2014
On a Sufficient and Necessary Condition for Graph Coloring
Abstract: Using the linear space over the binary field that related to a graph G, a sufficient and necessary condition for the chromatic number of G is obtained.
Cite this paper: M. Ye, "On a Sufficient and Necessary Condition for Graph Coloring," Open Journal of Discrete Mathematics, Vol. 4 No. 1, 2014, pp. 1-5. doi: 10.4236/ojdm.2014.41001.
References

[1]   F. Harary, “Graph Theory,” Addison-Wesley, Boston, 1969.

[2]   P. Erdös and A. Hajnal, “Chromatic Number of Finite and Infinite Graphs and Hypergraphs,” Discrete Mathematics, Vol. 53, 1985, pp. 281-285.

[3]   N. Biggs, E. Lloyd and R. Wilson, “Graph Theory 1736-1936,” Oxford University Press, Oxford, 1986.

 
 
Top